# SDR DXTA2012062905018

- Difficulty date: February 21, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 9,779 hours, 6,009 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED FORM PANEL LAND AT ACCESS HOLE 512 TO MAR DEPTH OF .123 EXCEEDS SPEC.   COMPLETED EDDY CURRENT NDI IAW NDT MAIN 20-00-00 NO CRACKS DETECTECED.  FLAP OPENED DONE IAW PO 2/21 TREATED AND PRIMED FILLED WITH 9394 SANDED ALODINED AND PRIMED, ACCOMPLISHED REPAIR DEFINITION REPORT S-750-0133/15RD DATED 2-21-12 FAA FORM DATED 2-20-12. OK TO CLOSE ACCESS PANEL 3-12-12
